# SDR YENA2025122301248

- Difficulty date: December 21, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 76,366 hours, 27,470 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT #2930 SJU - RDU (AN EMERGENCY WAS DECLARED ) "OW ALMOST 0 GREEN RESERV. ECAM HYD G ENG 1 PUMP LO PR G SYS LO PR ECAM AND QRH ACTIONS COMPLETED.; FOUND RH MLG DORO ACTUATION CYLINDER FLEX OPENEING HOSE BURST. REPLACED OPENING FLEX HOSE AND CLOSING FLEX HOSE AS PER AMM 32-31-39. OPS CHEK GOOD AND LEAK CHECK GOOD. NO LEAKS NOTED. LANDING GEAR WAS PUT BACK TO NORMAL MODE PER AMM 32-00-00-860".
